# SDR 2008UALA00351

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM TEE CAP UPPER SURFACE CORRODED BS 986 LBL 46 - 48, 2 EA MISDRILL MARKS ON BOTH SIDES OF REPAIR FILLER.   MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED NESTED ANGLE STRAP AND FILLER REPAIR.
